# SDR CA120807003

- Difficulty date: July 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 82820093113
- Condition: Disconnected
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN)  THE ACFT ORIGINAL SNAG WAS A FUEL PRESSURE CAUTION LIGHT WOULD ILLUMINATE IN FLIGHT.  THE FOLLOWING ACTIONS WERE TAKEN, FUEL FILTER REPLACED, GROUND CHECKED SERVICEABLE, ON THE SUBSEQUENT FLIGHT, 15 MINUTES AFTER TAKEOFF THE CAUTION LIGHT ILLUMINATED AGAIN, THE HP FUEL PUMP WAS REPLACED, GROUND CHECKED SERVICEABLE, ON THE SUSEQUENT FLIGHT, THE ENGINE FLAMED OUT DURING THE TAKEOFF ROLL.  DETAILED INSPECTION OF THE COMPLETE FUEL SYS WAS CONDUCTED, ALL FUEL TANKS WERE ACCESSED AND FOUND FUEL LINE PN 82820093-113 DISCONNECTED AT THE SCAVENGE EJECTOR. THE LINE WAS CONNECTED AND THE PROBLEM IS RECTIFIED, THE ACFT WAS RECENTLY IMPORTED SO IT WAS NOT POSSIBLE TO DETERMINE IF AND WHEN THE FUEL LINE IN QUESTION WAS REMOVED.  AN INVESTIGATION THROUGH THE COMPANY`S SMS WAS CONDUCTED AND AN IMPORTANT FAULT WAS DISCOVERED.  THE MAINTENANCE OFTEN USE THE PILOT CHECKLIST WHEN CONDUCTING ENGINE STARTS, THE PILOT CHECKLIST STIPULATE THAT AUXILIARY FUEL BOOST PUMPS BE PLACED ON DURING ENGINE START.  THIS CHECK LIST WAS USED AFTER THE HP FUEL PUMP WAS REPLACED.  THE START CHECK LIST IN THE ENGINE RIGGING MANUAL, STIPULATES AUXILIARY FUEL PUMPS OFF.  A COMPANY DIRECTIVE HAS BEEN ISSUED TO ADVISE ALL MAINTENANCE PERSONNEL OF THE DIFFERENCE IN THE 2 CHECKLIST.
